# SDR AUS20020915

- Difficulty date: July 25, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Amtr C8289
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: S123017
- Condition: Worn
- Location: Power Lever
- Component: Power Lever, Lyc, O320E2D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE CONTROL INNER CABLE WORN BY MORE THAN 60% OF THE DIAMETER. WIRE DIAMETER WAS 0.5MM (0.019IN) INSTEAD OF THE NORMAL 1.5MM (0.059IN).
